MAUDE Adverse Event Report: Cochlear Ltd Nucleus CI622 Cochlear Implant with Slim Straight Electrode; Nucleus 24 Cochlear Implant System

Cochlear Ltd Nucleus CI622 Cochlear Implant with Slim Straight Electrode; Nucleus 24 Cochlear Implant System
Model Number CI622
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inappropriate Device Stimulation of Tissue (4928)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced poor performance with the device and facial nerve stimulation after initial activation.Reprogramming attempts were made; however, the issue could not be resolved.Subsequently, the device was explanted on (b)(6) 2026, under general anesthesia and the patient was reimplanted with another cochlear device during the same surgery.

Brand Name
Nucleus CI622 Cochlear Implant with Slim Straight Electrode
Common Device Name
Nucleus 24 Cochlear Implant System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key50893137
Report Number6000034-2026-03388
Device Sequence Number10712132
Product Code MCM
UDI-Device Identifier09321502036573
UDI-Public(01)09321502036573(11)240426(17)260425
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Type of Report Initial
Report Date (Section B) 09/25/2026
Report Date (Section F) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/25/2026
Device Model NumberCI622
Device Catalogue NumberP783829
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/01/2026
Date Report to Manufacturer09/01/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/25/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA09/25/2026